PolyU IR

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/479

Title: A polynomial-time algorithm for the paired-domination problem on permutation graphs
Authors: Cheng, T. C. Edwin
Kang, Liying
Shan, Erfang
Subjects: Algorithm
Permutation graph
Issue Date: 28-Jan-2009
Publisher: Elsevier
Citation: Discrete applied mathematics, Jan. 2009, v. 157, no. 2, p. 262-271.
Abstract: A set S of vertices in a graph H=(V,E) with no isolated vertices is a paired-dominating set of H if every vertex of H is adjacent to at least one vertex in S and if the subgraph induced by S contains a perfect matching. Let G be a permutation graph and π be its corresponding permutation. In this paper we present an O(mn) time algorithm for finding a minimum cardinality paired-dominating set for a permutation graph G with n vertices and m edges.
Description: DOI:10.1016/j.dam.2008.02.015
Rights: Discrete Applied Mathematics © 2008 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/479
ISSN: 0166218X
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
paired-domination in permutation of graphs 4.pdfPre-published version244.76 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks

Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.


© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback